Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 4, NWS Tulsa, OK

February 21, 2022LeFlore County, Oklahoma; Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Feb 21, 2022, 11:53 PM CST for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 21, 2022, 11:53 PM CST (05:53 UTC)
Expired
Feb 22, 2022, 12:13 AM CST
In force
20 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 37 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 10:35 PM CSTSevere Thunderstorm WatchSPC353 days
Feb 21, 8:49 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
328 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

935 
WUUS54 KTSA 220553
SVRTSA
ARC131-OKC079-220645-
/O.NEW.KTSA.SV.W.0004.220222T0553Z-220222T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1153 PM CST Mon Feb 21 2022

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Sebastian County in west central Arkansas...
  Southeastern Le Flore County in southeastern Oklahoma...

* Until 1245 AM CST.

* At 1153 PM CST, severe thunderstorms were located along a line
  extending from 4 miles southwest of Howe to 4 miles south of
  Heavener to 3 miles south of Big Cedar, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Poteau...                         Heavener...
  Wister...                         Howe...
  Hartford...                       Huntington...
  Midland...                        Heavener Runestone State Park...
  Big Cedar...                      Lake Wister State Park...
  Patterson...                      Arkola...
  Crossroads...                     Witcherville...
  Dayton...                         Hodgen...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CST for west central
Arkansas...and southeastern Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.

&&

LAT...LON 3506 9425 3506 9423 3497 9424 3495 9434
      3496 9437 3494 9439 3495 9441 3493 9443
      3493 9445 3465 9446 3455 9469 3482 9471
      3496 9480 3519 9422 3514 9414 3510 9414
TIME...MOT...LOC 0553Z 242DEG 39KT 3491 9469 3483 9457 3460 9466 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
945 
WWUS54 KTSA 220613
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1213 AM CST Tue Feb 22 2022

ARC131-OKC079-220622-
/O.CAN.KTSA.SV.W.0004.000000T0000Z-220222T0645Z/
Sebastian AR-Le Flore OK-
1213 AM CST Tue Feb 22 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SEBASTIAN AND
SOUTHEASTERN LE FLORE COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

A Tornado Watch remains in effect until 400 AM CST for west central
Arkansas...and southeastern Oklahoma.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

LAT...LON 3506 9425 3506 9423 3497 9424 3495 9434
      3496 9437 3494 9439 3495 9441 3493 9443
      3493 9445 3465 9446 3455 9469 3482 9471
      3496 9480 3519 9422 3514 9414 3510 9414
TIME...MOT...LOC 0610Z 242DEG 39KT 3500 9449 3492 9437 3469 9446 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 10:52 PM CST, 1 hour 1 minute earlier.

Area forecast discussion, Feb 21, 10:52 PM CST, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Tulsa OK
1052 PM CST Mon Feb 21 2022

...New AVIATION...

.SHORT TERM...
(The rest of tonight)
Issued at 922 PM CST Mon Feb 21 2022

At mid evening...southerly low level flow continued to transport
moisture back into the region ahead of a cold front currently
positioned across Southeast Kansas. This moisture was allowing for
60+ deg dewpoints to pool along and south of Interstate 40...while
mid to upper 50 dewpoints were common elsewhere over the CWA. Also
at the surface...a warm front type surface boundary was located
near the northern portion of the 60 deg dewpoints from Pittsburg
co into Sebastian co. The combination of the mentioned above along
with an increasing low level jet....strong shear values and 400+
m2/s2 low level helicity values have allowed for continued
destabilization across the CWA. Thus...with showers and storms
entering Southeast OK...a tornado watch has been issued for much
of East Central and Southeast Oklahoma as well as Northwest
Arkansas through 4 4AM.

Overnight tonight...thunderstorms are expected to expand in
coverage across the CWA as an embedded mid level wave lifts
northeast within the southwesterly flow aloft...while at the same
time the cold front makes its way into Northeast Oklahoma. The
strong shear values...50-70KT low level jet and 50s/60s dewpoints
will continue to aid in storms having the potential to become
severe. Large hail and damaging winds look to be the primary
threats. However with the surface boundary mentioned
above...storms rooted along/interacting with the boundary will aid
in a continued tornado potential into the overnight hours. Latest
CAM /short- term guidance continues to show max updraft helicity
values over an area from Pittsburg co to Madison co overnight.
Thus...these locations will have the higher tornado potential.
Also possible overnight...will be the potential for bows/line
segments which could develop quick spin- ups along the leading
line. Severe potentials will remain likely through much of the
overnight and then start to weaken late tonight with the majority
of the severe potential ending around sunrise Tuesday. Precip
looks to taper off from west to east late tonight/early Tuesday
morning and exit Northwest Arkansas by mid/late morning.

The cold front looks to be a little south of Interstate 44 early
Tuesday morning with falling temperatures and gusty northerly
winds behind the frontal passage. Thus...lows temps tonight look
to be around 14z with low 30s in Osage co to mid 50s/lower 60s
ahead of the front in Southeast Oklahoma and much of Northwest
Arkansas. For the evening update...have adjusted pops/wx based on
latest trends/short-term guidance and also adjusted timing of the
cold front late tonight. The rest of the forecast seems in good
shape at this time.

&&

.LONG TERM...
(Tuesday through Monday)
Issued at 107 PM CST Mon Feb 21 2022
The showers and thunderstorms are set to exit the area Tuesday
morning as the cold front moves to the south and east. The
temperature forecast for Tuesday is tricky with temperatures
generally falling or remain steady across much of the area.
However, the cold air will become more noticeable Tuesday night
into Wednesday morning with lows in the teens and twenties Wednesday
morning.

With these cold temperatures in place at the surface, the next couple
of rounds of precipitation Wednesday and Thursday will be problematic.
The first round of precipitation will commence on Wednesday morning
as isentropic lift associated with the southwesterly flow aloft
combines with a subtle shortwave to produce a wintry mix of freezing
rain and sleet that will spread to the northeast across the region
through the day Wednesday before tapering off Wednesday evening. The
next round is expected Thursday morning into Thursday afternoon as
a mid-level shortwave moves out of the Southwest United States and
across the Plains. Again this will primarily be a mix of freezing rain
and sleet, especially Thursday morning. The freezing rain may change
over to rain by Thursday afternoon across southeast Oklahoma into
west-central Arkansas. Some light snow may also be possible Thursday
afternoon across portions of northeast Oklahoma and northwest Arkansas
as the event begins to wind down. The confidence in the sleet and
ice accumulations meeting Winter Storm or Ice storm criteria is
high enough that a Winter Storm Watch has been issued for all of
eastern Oklahoma and western Arkansas from 12z Wednesday through
00z Friday. During the two day period some locations could see
around 1/2 inch of ice while others areas could see around 1 inch
of sleet accumulations. Still difficult to actually pinpoint precip
types and amounts but significant impacts to travel are expected.
Power outages could also be problematic with northerly winds of
10 to 15 mph during this time. The precipitation is expected to
come to an end Thursday evening as the mid-level disturbance exits
to the east.

Warmer temperatures are expected Friday and into Weekend. However,
there will be another chance of a light wintry mix across southern
portions of the area as another mid-level shortwave sweeps across
the area.

&&

.AVIATION...
(06Z TAFS)
Issued at 1047 PM CST Mon Feb 21 2022

Numerous showers/storms are ongoing across southeast OK into
northwest AR and expect areas of reduced cigs and visibilities for
through the night for these sites. In addition, could see some
brief gusty winds for KTUL/KRVS through around 09Z along the northern
edge of the heavier precipitation. The strong cold front is
beginning to move into northeast OK and will sweep through the
entire region by 12-13Z with precipitation tapering off with the
frontal passage. MVFR cigs may persist through the morning with
improving conditions expected by the afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   37  43  17  28 /  70  10   0  70
FSM   62  63  28  33 / 100  40   0  90
MLC   53  59  22  31 / 100  10   0  90
BVO   32  35  15  27 /  60  10   0  50
FYV   58  58  20  31 / 100  40   0  90
BYV   58  60  22  33 / 100  50   0  80
MKO   47  54  20  30 / 100  10   0  90
MIO   39  43  17  28 /  90  20   0  70
F10   40  49  20  29 / 100  10   0  80
HHW   64  66  29  37 /  70  20   0  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 6 AM CST Tuesday for OKZ049-069-072>076.

     Winter Storm Watch from Wednesday morning through Thursday
     afternoon for OKZ049-053>076.

AR...Flood Watch until 6 AM CST Tuesday for ARZ001-002-010-011-019-
     020-029.

     Winter Storm Watch from Wednesday morning through Thursday
     afternoon for ARZ001-002-010-011-019-020-029.

&&

SHORT TERM...20
LONG TERM....10
AVIATION...18
Hazardous weather outlook, Feb 21, 9:36 PM CST, 2 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
936 PM CST Mon Feb 21 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221130-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
936 PM CST Mon Feb 21 2022

...SEVERE STORM POTENTIAL TONIGHT AND IMPACTING WINTER WEATHER MID WEEK...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Limited.
	AREA...Southeast of Interstate 44 and also Northwest Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Mainly Southeast of Interstate 440 and also Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Mainly Along and South of a McAlester to Fayetteville Line.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...East Central and SOutheast Oklahoma as well as Northwest
		   Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma and Far Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms will continue to spread northeast across much of
eastern Oklahoma and northwest Arkansas overnight tonight ahead of
a cold front moving into the region. Sufficient instability and
wind shear are expected to support severe storms with the greater
potential over east central and southeast Oklahoma as well as
northwest Arkansas. Large hail and locally damaging winds are the
primary hazards. A tornado potential also remains possible with
the possibility of quick spin ups along the leading line of
storms through the overnight hours. Locations with the higher
tornado potential are forecast to be across southeast Oklahoma
into northwest Arkansas. Additionally, an axis of heavy rainfall
is likely to develop with the heaviest rainfall forecast across
parts of southeast Oklahoma into northwest Arkansas where a flood
watch is in effect tonight. Isolated storms may continue into
Tuesday morning before spreading farther east as the strong cold
front moves further into the region.

Also, overnight, breezy south winds will become gusty northerly
winds behind the cold front late tonight. The cold front is
forecast to be across northeast Oklahoma early Tuesday morning.
This wind shift could impact any ongoing fire suppressions.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm Potential...High Wind Potential...Dangerous Wind
		  Chill Potential.
WEDNESDAY AND THURSDAY...Winter Weather Potential...Dangerous
						 Wind Chill Potential.
FRIDAY...Dangerous Wind Chill Potential.
SATURDAY...Winter Weather Potential.
SUNDAY...No Hazards.

EXTENDED DISCUSSION...
Impactful winter weather is expected across eastern Oklahoma and
northwest Arkansas Wednesday through Thursday. A mixture of
freezing rain and sleet will impact travel conditions and there
will be potential power grid issues across locations with the
heaviest icing accumulations. The heaviest accumulation periods
currently appear to be Wednesday during the day and again
Thursday during the day. Precipitation is forecast to end from
west to east Thursday afternoon and evening. In addition to the
winter weather, gusty northerly winds and sharply colder
temperatures will overspread the region on Tuesday. Very cold wind
chill values will develop Tuesday night and continue at times
through Friday night.

An upper level disturbance may bring another round of light wintry
weather on Saturday.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather potential will increase tonight with a quick
transition to winter weather impacts Wednesday through
Thursday. Anticipate travel impacts through the winter event and
understand power interruptions are possible within any corridor of
heavier icing amounts.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Feb 21, 10:04 PM CST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1004 PM CST Mon Feb 21 2022

OKZ074-075-220430-
Haskell OK-Latimer OK-
1004 PM CST Mon Feb 21 2022

...A strong thunderstorm will impact portions of southwestern Haskell
and northern Latimer Counties through 1030 PM CST...

At 1003 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
west of Robbers Cave State Park, moving northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Wilburton...                      Kinta...
Lequire...                        Robbers Cave State Park...
Lewisville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for southeastern
Oklahoma.

&&

LAT...LON 3498 9550 3503 9544 3503 9535 3512 9535
      3522 9524 3502 9498 3487 9539
TIME...MOT...LOC 0403Z 234DEG 32KT 3498 9539

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Feb 21, 10:14 PM CST, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1014 PM CST Mon Feb 21 2022

OKZ049-073-075-220445-
Pittsburg OK-Latimer OK-Pushmataha OK-
1014 PM CST Mon Feb 21 2022

...Strong thunderstorms will impact portions of northern Pushmataha,
Latimer and southeastern Pittsburg Counties through 1045 PM CST...

At 1014 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Hartshorne to 4 miles
southeast of Dunbar. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Wilburton...                      Clayton...
Hartshorne...                     Alderson...
Albion...                         Snow...
Higgins...                        Tuskahoma...
Stanley...                        Kiamichi...
Clayton Lake State Park...        Damon...
Yanush...                         Robbers Cave State Park...
Moyers...                         Nashoba...
Kosoma...                         Dunbar...
Haileyville...                    Gowen...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for southeastern
Oklahoma.

&&

LAT...LON 3425 9577 3451 9576 3451 9567 3459 9567
      3460 9575 3488 9574 3506 9525 3506 9515
      3481 9506 3468 9506 3468 9501 3456 9497
TIME...MOT...LOC 0414Z 233DEG 44KT 3488 9550 3442 9551

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Feb 21, 11:12 PM CST, 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1112 PM CST Mon Feb 21 2022

ARZ019-020-029-220545-
Sebastian AR-Franklin AR-Crawford AR-
1112 PM CST Mon Feb 21 2022

...A strong thunderstorm will impact portions of west central
Franklin, southern Crawford and northern Sebastian Counties through
1145 PM CST...

At 1112 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Van Buren, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and dime to penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Mountainburg...                   Alma...
Barling...                        Lavaca...
Mulberry...                       Dyer...
Rudy...                           Kibler...
Central City...                   Concord...
Shibley...                        Cecil...
Furry...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 5 and 24.
 Interstate 540 between mile markers 1 and 8.
 Interstate 49 between mile markers 22 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for northwestern
and west central Arkansas.

&&

LAT...LON 3528 9433 3542 9440 3565 9415 3543 9391
TIME...MOT...LOC 0512Z 238DEG 37KT 3539 9432

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Feb 21, 11:26 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1126 PM CST Mon Feb 21 2022

OKZ049-076-220600-
Pushmataha OK-Le Flore OK-
1126 PM CST Mon Feb 21 2022

...A strong thunderstorm will impact portions of northeastern
Pushmataha and southern Le Flore Counties through MIDNIGHT CST...

At 1126 PM CST, Doppler radar indicated a strong thunderstorm 7 miles
south of Whitesboro, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Whitesboro...                     Octavia...
Muse...                           Big Cedar...
Honobia...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for southeastern
Oklahoma.

&&

LAT...LON 3466 9501 3492 9446 3451 9446 3451 9499
TIME...MOT...LOC 0526Z 242DEG 42KT 3459 9493

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Feb 21, 11:40 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1140 PM CST Mon Feb 21 2022

ARZ019-020-220615-
Franklin AR-Crawford AR-
1140 PM CST Mon Feb 21 2022

...A strong thunderstorm will impact portions of Franklin and
northeastern Crawford Counties through 1215 AM CST...

At 1140 PM CST, Doppler radar indicated a strong thunderstorm near
Mulberry, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and dime to penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Ozark...                          Charleston...
Mulberry...                       Altus...
Branch...                         Denning...
Wiederkehr Village...             Cass...
Fern...                           Jethro...
Turners Bend...                   Vesta...
Cecil...                          Lonelm...
Etna...                           Barnes...
Alix...                           Redding...
Watalula...                       Meg...

This includes Interstate 40 in Arkansas between mile markers 22 and
42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for northwestern
and west central Arkansas.

&&

LAT...LON 3538 9371 3537 9375 3542 9380 3532 9381
      3532 9392 3529 9392 3526 9407 3571 9407
      3576 9370
TIME...MOT...LOC 0540Z 255DEG 37KT 3550 9400

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 9:36 PM CSTSevere Thunderstorm Warning Considerable damage threatTSALatimer, Pittsburg, Pushmataha39 min
Feb 21, 10:04 PM CSTSpecial Weather StatementTSALatimer26 min
Feb 21, 10:14 PM CSTSpecial Weather StatementTSALatimer31 min
Feb 21, 10:32 PM CSTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha16 min
Feb 21, 11:19 PM CSTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Sequoyah3 hr
Feb 21, 11:26 PM CSTSpecial Weather StatementTSALeFlore34 min
Feb 21, 11:32 PM CSTTornado WarningTSALeFlore23 min
Feb 21, 11:37 PM CSTFlash Flood WarningTSALeFlore, Sequoyah4 hr
Feb 22, 12:34 AM CSTSpecial Weather StatementTSAPushmataha41 min
Feb 22, 12:52 AM CSTSpecial Weather StatementTSAChoctaw38 min
Feb 22, 1:10 AM CSTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha35 min
Feb 22, 1:37 AM CSTSpecial Weather StatementTSALeFlore38 min
Feb 22, 3:58 AM CSTSpecial Weather StatementTSAChoctaw32 min
Feb 22, 2:59 PM CSTWinter Storm WarningTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 13 more48 hr
Feb 22, 2:59 PM CSTWinter Weather AdvisoryTSACraig, Nowata, Ottawa, Pawnee, Washington48 hr
Feb 21, 11:12 PM CSTSpecial Weather StatementTSACrawford33 min
Feb 21, 11:40 PM CSTSpecial Weather StatementTSAFranklin35 min
Feb 21, 11:47 PM CSTTornado WarningTSAFranklin23 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2022Severe Thunderstorm Warnings in Arkansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.